I was diagnosed with Endo last December. And for I can't remember how long now every time my period comes I noticed these weird things in a pad or liner. They are not hard but not squishy. They are usually the size of a quarter, sometimes bigger, sometimes smaller. They are red like blood and a white ish beige color. Very weird looking.
I am just wondering if anyone here has ever noticed them. I am not sure if they are from my Endo or something else entirely!! Any help would be great. Sorry if it sounds gross. Just not sure what they are!!
I've experienced blood clots, but this sounds different. Almost like your passing some kind of calcification. Have you brought it up to your doctor? If not, please do so asap.
This is going to sound really gross.... take a picture and/or save one and then show it to your doctor. It maybe easiler and faster for him/her to help figure out if this is of serious concern; if he/she can see what your talking about and/or have pathology analysis it. I hope this help.
I just did that on Wed. He said it is a blood clot with either tissue or mucus in it. I also sent the picture to my friend who is a nurse who I trust more than a lot of people. And she thinks it is my uterus shedding. I am just not sure if they are caused by my Endo or the Lupron and hormone pills. I had 3 of them pass on Wed. And it happens almost every period. My doctor also mentioned the possibility of dysfunctional bleeding. But not to sure.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.